Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had car accident. Depleting hemoglobin, having concussion, palpitation, anxiety. Reason?

Was in a car accident 6 weeks ago and had severe bruising, my first CBC showed my hemoglobin to be 125, and the second (a few hours later once the bruising really set in) was 114, and they said 112 was problematic since the car accidnet i have been very tired and sleeping, a lot even for me, but i also have a concussion . My mother just recently had to have a unit of blood as her hemoglobin came back at 79. when i saw a doctor he said i should be fine as my color was good, and my bruises were going away.that if i was having problems id be more tired than i was. Im still having slight paliptations, and fatigue , and my heart races quickly, but they dont know if its due to anxiety , concussion or hemoglobin. I dont see how it could have gotten worse but im scared something is wrong. How long would it take for my hemoglobin to go back to normal, and how could i tell short of getting blood taken and waiting a week for the results.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
There is blood loss in road side accidents (RTA).
This blood loss may be external or internal.
Bruising indicates internal blood loss.
It leads to fall in hemoglobin.
The fall in hemoglobin levels leads to symptoms of tiredness, weakness, palpitations, etc.
You need to get complete hemogram done.
Any abnormality in level of hemoglobin, red blood cell counts, hematocrit, RBC indices - MCV, MCH, MCHC can be detected.
In case of anemia (low hemoglobin) appropriate treatment can be given.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 5 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor